Results 1 to 5 of 5

Thread: migraines from the pill

  1. #1

    Join Date
    Dec 2007
    Location
    NORTHERN NSW AUSTRALIA
    Posts
    12

    Angry migraines from the pill

    I started my contraceptive pill to prepare for my Feb ivf cycle and the migraines i get from the pill are really severe.Does anyone else get migraines from the pill??
    Im taking levelin ed and the first hormone tablet i took i woke up the next morning with an unbelieveable migraine.I took another pill today and fingers crossed i don't wake up with another migraine tomorrow morning.
    I havent given up yet but think i will contact my clinic nurse and maybe try the mini pill.


  2. #2

    Join Date
    Sep 2007
    Location
    Northern - WA
    Posts
    1,786

    Default

    I took the pill for about 8yrs without any sort of reactions or symptoms and when we decide to TTC i come straight off it and fell PG the second cycle...lucky me!! Anyway after having DS 5.5yrs ago i tried to take the pill twice, now everytime i have tried it makes feel like all i want to do is throw up!
    I asked the DR about this and all she can say is that some people just can't take it, but i did explain to her i took it for 8 yrs without any sort of symptoms....she had no answers!

    So i guess for you maybe it is the old story that some people it just doesn't work for them!

  3. #3

    Join Date
    Dec 2007
    Location
    NORTHERN NSW AUSTRALIA
    Posts
    12

    Default

    Yes i guess thats right. I took many pills on and off and did get a few migraines here and there.Mini pill makes me eat!!!
    Its amazing what we put our bodies through!
    All these hormones etc.
    My pharmasist said don't give up yet as i may not get a migraine tomorrow!!
    Well i m keeping my fingers crossed!
    Thanks for your reply and yes you were lucky falling preg on your 2nd cycle.
    have a great day.
    mel

  4. #4

    Join Date
    Sep 2007
    Location
    Northern - WA
    Posts
    1,786

    Default

    Unfortunately i haven't been able to since though and it is so frustrating! Maybe i just fluked it first time round!!

  5. #5

    Join Date
    Dec 2007
    Location
    NORTHERN NSW AUSTRALIA
    Posts
    12

    Default

    Yes you were lucky 1st time.It would be frustrating.
    you have one child conceived by ivf is that correct??
    I continued the pill and I woke up this morning feeling fine.NO MIGRAINE.
    Im just going to stick the pill outfor the rest of the month and be prepared to take medication at the 1st sign of a migraine.
    I wish you luck with your current cycle.Are you currently doing ivf? (sorry this is all new to me and i don't understand alot of the abbreviations!!)
    bye mel

Similar Threads

  1. IVF cycle pill effects??
    By Lionfish in forum Long Term TTC
    Replies: 8
    Last Post: January 5th, 2008, 04:13 PM
  2. Replies: 1
    Last Post: June 20th, 2007, 03:03 PM
  3. Going off the pill
    By StartingOut in forum Conception General Discussion
    Replies: 8
    Last Post: March 16th, 2007, 06:19 AM
  4. Combined Pill
    By katkins in forum Your Body After Baby & Post Natal Issues
    Replies: 5
    Last Post: November 7th, 2006, 06:50 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •